MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261418
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B4: additional information.
 
Event or Problem Description
On (b)(6) 2024 the patient underwent reintervention, and the contralateral gate was relined with placement of an additional gore®excluder® contralateral leg component.The patient tolerated the procedure and the endoleak was resolved.
 
Additional Manufacturer Narrative
Additional devices associated to this event include: pxl161407/(b)(6), udi: (b)(4), pxl161407/ (b)(6), udi: (b)(4).H6: code 22: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following details were reported to gore: could you provide me with the implant information on this patient? index procedure was done by dr (b)(6), roughly 10 years ago.He has what appears to be a type 3 endoleak in the area of the contralateral gate.The leak was small until dr (b)(6) placed a catheter inside the gate section and shot a picture ¿ then the leak was very prominent.By ct scan you can see that the limb/gate looks irregular ¿ dr (b)(6) is suspicious that there is a tear/possible stent fracture.The plan is to bring him back and reline the limb.No surgery date as of yet, but he is hoping to put it on for 6/4 to follow the first evar.Thanks.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19387717
Report Number2017233-2024-04979
Device Sequence Number17875655
Product Code MIH
UDI-Device Identifier00733132610655
UDI-Public00733132610655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Catalogue NumberRMT261418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale